# SDR ASAA2017111222587

- Difficulty date: November 12, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 21,641 hours, 6,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Fitting
- Part number: 146A94018
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SPLICE STRAP BS 727I+5.6 IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION IAW DRAWING 146A9401, REV C.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. TEE ASSEMBLY REMOVED AND REPLACED.
